On multiplicatively bi-unitary perfect numbers

Antal Bege
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 8, 2002, Number 1, Pages 28—36
Download full paper: PDF, 2550 Kb

Details

Authors and affiliations

Antal Bege
Faculty of Mathematics, Babeș-Bolyai University
Cluj-Napoca, Romania

References

  1. Bege, A., on multiplicatively unitary perfect numbers, Seminar on Fixed Point The­ory, (to appear).
  2. Erdos, P., Granville, A., Pomerance C, Spiro C, On the normal behavior of the iterates of some arithmetical functions, Analytic Number Theory, Birkhauser, Boston, 1990.
  3. Graham, S. W., Unitary perfect numbers with squarefree odd part, Fibonacci Quart., 27 (1989), 317-322.
  4. Guy, R. K., Unsolved problems in number theory, Springer Verlag, 2nd ed., 1994.
  5. K. Ireland, M. Rosen, A classical introduction to modern number theory, Springer, 1982, Chapter 2.
  6. H.J. Kanold, Uber super-perfect numbers, Elem. Math., 24 (1969), 61-62.
  7. Sandor, J. On multiplicatively perfect numbers, J. Inequal. Pure and Appl. Math., 2 (2001), No.l, Art.3.
  8. Sivaramakrishnan, R. Classical theory of arithmetic functions, Monographs and Text­books In Pure and Applied mathematics, Vol. 126, Marcel Dekker, New-York, 1989.
  9. Subbarao, M. V., Warren, L. J., Unitary perfect numbers, Canad. Math. Bull, 9 (1966), 147-153.
  10. Suryanarayana D., Super-perfect numbers, Elem,. Math., 24 (1969), 16-17.
  11. Suryanarayana D., The number of bi-unitary divisors of an integer, Lectures Notes in Math., Vol. 251, 1972, 273-278.
  12. Wall, Ch. R., Bi-unitary perfect numbers, Proc. Am.er. Math. Soc, 33 (1972), 39-42.

Related papers

Cite this paper

APA

Bege, A.  (2002). On multiplicatively bi-unitary perfect numbers. Notes on Number Theory and Discrete Mathematics, 8(1), 28-36.

Chicago

Bege, Antal. “On Multiplicatively Bi-unitary Perfect Numbers.” Notes on Number Theory and Discrete Mathematics 8, no. 1 (2002): 28-36.

MLA

Bege, Antal. “On Multiplicatively Bi-unitary Perfect Numbers.” Notes on Number Theory and Discrete Mathematics 8.1 (2002): 28-36.

Comments are closed.